Cough & cold | Best Prices in Australia | GetPrice
Showing 1 - 20 of 960 results for

Cough & cold

Sort:
  1. Prospan’s Ivy Leaf Extract (Hedera Helix) provides clinically proven cough relief. Prospan helps clear mucus from the airways, providing relief of coughing and congestion. Other Benefits: - Fresh menthol flavour - Alcohol and sugar free - Non-drowsy - No colourings Directions: Adults and children over 12 years: Take 5-7.5 mL, 3 times per day. Ingredients: Hedera helix (Ivy) leaves dry extract, 7.00 mg/mL Equivalent dry leaf 43.75 mg/mL Precautions: Contains sorbitol (385mg / mL) and potassium sorbate. Products containing sorbitol may have a laxative effect or cause diarrhoea. If coughing persists, consult your doctor.
    + Shipping
    (24% Off)
  2. The day capsules provide non-drowsy, effective relief from: Head and body aches, Dry, irritating cough, Nasal congestion, Runny nose, Fever The night capsules provide relief from the major symptoms of cold and flu and contain an antihistamine to relieve: itchy, watery eyes, runny nose and sneezing therefore allows a good night's rest. Directions: How many How often Time between each dose Maximum No. of Doses DAY: 2 orange capsules morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours When to stop: Adults after a few days. Children after 48 hours, except on medical advice. Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. Precautions: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. For additional information on precautions and warnings please refer to the carton. Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Store Below 25ºC
    + Shipping
    (16% Off)
  3. Zo�Rub for Joints:� � For the support of joint mobility and repair with glucosamine, chondroitin and menthol. Effective ingredients. Proven results* *Data on File
    + Shipping: $9.07
  4. Pholcodine Linctus (10mg/5ml) 200ml � To suppress that irritating Dry Cough. � �
    + Shipping: $9.07
  5. Strepsils Throat Lozenges Soothing Honey & Lemon 36 Pack
    + Shipping
  6. Vicks VapoNaturals Cherry Menthol Re-seal Bag 19
    + Shipping
  7. Thompson's Manuka Mucus Cough Relief is a non drowsy, soothing blend of Manuka Honey and Ivy leaf to help relieve mucus cough & mucus congestion, naturally. Other Benefits: - No added gluten, lactose, nuts, shellfish, dairy, egg, fish, sesame seeds, soy. - No artificial colours. - Vegetarian friendly. Directions: Adults - Take 7.5 ml three times daily (22.5ml) Shake well before use Ingredients: Each 7.5ML Contains: Herbal extract equiv. to dry: Hedera helix (Ivy) leaf extract.....................630mcL Equiv. to dry leaf…………………………………....... 315mg Honey (Manuka UMF5+)……………………………… 375mg Precautions: Not to be used in children under 2 years of age without medical advice. If coughing or other symptoms persist, consult your healthcare professional. Contains: Sugars, Ethanol and Potassium Sorbate. Products containing Sorbitol may have a laxative effect.
    + Shipping
    (53% Off)
  8. Codral Multi Action + Cough relief 6 symptoms of cough, cold & flu like Headaches,Fever, Sore throat,Body aches and pains, Blocked or runny nose, Dry cough. Directions: Adult and children 12 years and over: Take 2 capsules every 4 to 6 hours as necessary. Do not take more than 8 capsules in 24 hours. Ingredients: Active ingredient Iin each capsule) Paracetamol 500mg Dextromethorpan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5 mg Precautions: Do not give this medicine to children and adolescents for longer than 48 hours at a time except on medical advice Do not take this medicine for longer than a few days at a time if you are an adult If symptoms persist, worsen, or if new symptoms appear, see your doctor. Stop use and see your doctor immediately at the first sign of a skin reaction or any other sign of hypersensitivity. Phenylephrine may cause sleeplessness in some people. Keep to recommended dose.
    + Shipping
    (14% Off)
  9. Save on Fusion Cold & Flu liquid. Lower Prices & Super-Fast delivery. Australia's leading online vitamin & supplement store. Free shipping.
    + Shipping: $9.95
    (35% Off)
  10. Save on Fusion Astra 8 liquid. Lower Prices & Super-Fast delivery. Australia's leading online vitamin & supplement store. Free shipping.
    + Shipping: $9.95
    (35% Off)
  11. OverviewDifflam Sore Throat Gargle With Iodine Aids in the treatment of sore throats by killing most bacteria implicated in sore throats within 30 seconds Ideal at the first sign of a sore throat Ideal for use in conjunction with Difflam anti-inflammatory products to treat the cause of the painSugar free, lactose free, gluten free.Suitable for: Adults and children 12 years and over.Use in pregnancy: Not recommended during pregnancy or whilst breastfeeding.Directions Dilute 1mL with 20mL of water in the measure provided. Gargle for 30 seconds. Do not swallow. Repeat every 3 - 4 hours as necessary. Ingredients 75 mg/mL Povidone-iodine equivalent to 7.5 mg/mL available iodine. Warnings Do not use if sensitive to iodine.
    + Shipping
  12. OverviewWhen you're down with a cold and flu, half-measures just won't do. Vicks Action Day & Night Relief helps with both pain and cold symptoms, so you can keep your days as active and your nights as relaxing as they always should be.When you have a cold and flu, you really want to get rid of all the symptoms, not just some of them - even if it's the most annoying ones. With Vicks Action Cold and flu, take care of both pain and cold symptoms with only one tablet, so you can get back into shape and to your full self.Vicks Action Day & Night Relief helps relieve the following:Blocked NoseRunny NoseSore ThroatFever and HeadacheBody AchesSneezingDirectionsAlways read the label. Use only as directed. If symptoms persist, see your doctor.Dosage Day:2 tablets in morning. 2 tablets in afternoon. Do not exceed 4 tablets in a period of 24 hours.Dosage Night:2 tablets at night. Do not exceed 2 tablets in a period of 24 hours.How It WorksVicks Action Day & Night Relief has scientifically proven ingredients without Codeine or PSE, combined to address the symptoms of cold and flu.IngredientsDay:Paracetamol (Analgesic / Antipyretic) 500g Phenylephrine (Nasal Decongestant Vasoconstrictor) 10mgNight:Paracetamol (Analgesic / Antipyretic) 500g Phenylephrine (Nasal Decongestant Vasoconstrictor) 10mg Chlorpheniramine (Antihistamine) 2mg
    + Shipping
  13. Euky Bear Rub 50g Chest Rub
    + Shipping: $9.95
    (17% Off)
  14. Swisse Ultiboost Immune contains premium quality ingredients to help maintain a healthy immune system. The formula includes zinc and vitamin C to help support the body during immune-challenging conditions such as colds or flu. Swisse Ultiboost Immune may provide relief from the symptoms associated with colds and flu such as blocked or runny nose, dry cough and mucous congestion. A healthy immune system also helps to decrease the body’s allergic response. DosageADULT DOSAGE:When first symptoms occur, take 1 tablet twice daily, or as directed by a healthcare professional.For prevention and maintenance, take 1 tablet daily. Take tablets during or immediately after a main meal WarningsContains zinc which may be dangerous if taken in large amounts or for a long period. Not to be used in children under two years of age without medical advice. If symptoms persist consult your healthcare professional. Vitamin supplements should not replace a balanced diet.
    + Shipping: $9.95
  15. Gold Cross Vaporizer Fluid 200ml
    + Shipping: $8.95
  16. Description Vicks Vaporub Ointment helps relieve distress of colds for up to 8 hours. Directions / Dosage For temporary relief of nasal congestion and coughs associated with colds. Use on chest and throat. Rub on a thick layer at night and/or morning. Keep clothing loose to let the vapours rise to the nose and mouth. May be covered with a dry, soft cloth is desired.Steaming application method:Part fill a bowl with steaming water (not boiling) and add 2 teaspoons of Vaporub. Then gently inhale the steaming vapours with a towel over your head and bowl. Children should be closely supervised to avoid scalding. May be repeated up to 4 times a day. Discard bowl contents after each use.For temporary relief of minor muscular aches and pains. Use on sore muscles. Rub into skin up to 4 times a day or as directed by a doctor. Indications The active ingredients in Vicks VapoRub work in two ways:1. By inhalation - Medicinal vapours help relieve nasal congestion.2. By stimulation - Rub in. Acts directly on the skin, warming away muscular aches and pains. Ingredients Active ingredients:Menthol 2.8% w/w,Camphor 5.3% w/w,Eucalyptus Oil 1.3% w/w.Also contain Turpentine Oil, Cedar Leaf Oil, Nutmeg Oil and Thymol in a petrolatum base. Warnings Do not heat directly or place in any container in which you are heating water. Never expose vaporub to flame or use in a microwave oven. Such improper use may cause harm/burns. In cases of accidental ingestion, seek medical assistance of contact a Poison Information Centre immediately. Use care when using with hot/steaming water to avoid scalding.Use only as directed. If fever is present or symptoms persist, consult a physician. Avoid contact with eyes. Do not take by mouth or place in nostrils. Not to be used on children under 2 years of age unless directed by a physician. Discontinue use if irritation develops. Do not apply to wounds or damaged skin. Do not bandage tightly or use with heating pads. More InformationFor more information visit the
    + Shipping
  17. Description Contains two ingredients to effectively relieve chesty mucus cough symptoms without drowsiness.Bromhexine Hydrochloride helps liquefy mucus.Guaiphenesin acts as a cough expectorant.Chemists' Own Chesty Mucus Cough does not contains pseudoephedrine or similar substances which may not be suitable for people with high blood pressure. Instructions Dose to be taken every 4-6 hours as required. Do not exceed 4 doses in 24 hours.Adults and children over 12 years 10mlChildren 6 to 12 years: 5mlChildren 2 to 5 years: 2.5mlNot to be used in children under 2 years of age. Warnings If coughing persists, consult your doctor or pharmacist.Contains 9.8g/40mL sorbitol, which may have a laxative effect and cause diarrhoea. Ingredients Each 10mL contains:Bromhexine Hydrochloride 8mgGuaiphenesin 200mg Also contains alcohol, sodium benzoate and hydroxybenzoates.... Shipping varies according to your location and the product
    + Shipping
  18. Olbas Oil 25Ml
    + Shipping
    (10% Off)
  19. Double D Eucalyptus 50Ml
    + Shipping
    (9% Off)
Back to top

Recently Viewed Cough & cold


Connect
Getprice compares prices across all of your favourite products Australia-wide, covering all major cities including Sydney, Melbourne, Perth, Canberra and Brisbane.
Getprice compares prices across Sydney, Melbourne, Perth, Canberra and Brisbane.